This forum is for questions and discussions relating to brain tumors, such as: Causes, Chemotherapy, Diagnosis, Genetic Factors, Quality of Life, Radiation Therapy, Research, Risk Factors, Surgery, Symptoms and Treatments.
Hi My Name is Mike i am 28 years old 7 Years Ago i was put on benzodiazepines Now For 5 Months I Am getting headaches pressure in the head, confused, blurry vision cloudy vision double vision i feel it severe pressure i went to get 3 mri's negative i went to 5 doctors neurologist neurosurgeons they cant do anything because the MRI Was Normal But I Feel Something There Like a Growth Pushing Down In My Brain My Moods have changed, cognitive changes behavior changes. no nausea or vomiting i feel the lumps the frontal lobe i went to the er they gave me tylenol 2 and said sleep on it. I Don't Know What To Do Anymore... What Other Test Is There. I Am Very Sensitive To Lights... I Stumble Weakness In The Arms And Legs. Disoriented Like Crazy...
I Am So Scared Getting a Seizure... Never Had One... I Want My Life Back
By the way you have described your symptoms and co-relating the time and the drug , you are on, i am sure that you are having side-effects related to Benzo-diazepine.
Please have a re-visit with another neurologist / or the present one and discuss with this about this angle of the problem.
We will discuss further, once your treating doctor rules out this issue.
Please make the appointment soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.